Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2012: 1.07

VolumeIssuePage

Issues

Bessel models for GSp(4)

1School of Mathematics, Tata Institute of Fundamental Research, Colaba, Mumbai 400005, India

2Department of Mathematics, Statistics, and Computer Science, University of Illinois at Chicago, 851 S. Morgan St, Chicago, IL 60607, USA

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2011, Issue 655, Pages 189–243, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2011.045, March 2011

Publication History

Received:
2008-11-10
Revised:
2010-01-02
Published Online:
2011-03-01

Abstract

Methods of theta correspondence are used to analyze local and global Bessel models for GSp4 proving a conjecture of Gross and Prasad which describes these models in terms of local epsilon factors in the local case, and the non-vanishing of central critical L-value in the global case.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.